# SDR DXTA2019121763208

- Difficulty date: December 16, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 520 hours, 358 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Downlock Switch
- Part number: 603731
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG - DURING LANDING GEAR EXTENSION ON FINAL APPROACH, NOSE GEAR DID NOT EXTEND. CYCLED LANDING GEAR ONE TIME AND ALL THREE LANDING GEAR EXTENDED NORMALLY. WHEN THE LANDING GEAR WAS SELECTED DOWN YOU COULD HEAR THE NOSE GEAR RELEASE FROM THE UPLOCK THEN A FEW SECONDS LATER IT FINALLY EXTENDED.   PERFORMED SATISFACTORY WIRING CHECKS OF THE UPLOCK, DOWNLOCK, AND SQUAT SWITCHES WITH NO DEFECTS NOTED. WE WILL NEED TO JACK THE AIRCRAFT TO PERFORM GEAR SWINGS. HAD TO WAIT FOR A TENNANT TO DEPART SO WE COULD PUT THE AIRCRAFT ON JACKS. JACKED THE AIRCRAFT AND PERFORMED SATISFACTORY EXTENSION AND RETRACTIONS OF THE LANDING GEAR WITH NO DEFECTS NOTED.   REMOVED AND REPLACED THE DOWNLOCK SWITCH WITH A NEW UNIT IAW MM 32-30-10. ADJUSTMENT AND OPERATIONAL CHECKS GOOD. ALSO PERFORMED A SATISFACTORY VISUAL INSPECTION OF THE NLG ASSY. AND DOORS AS REQUIRED TO SEE IF THERE WAS ANY BINDING OR RESTRICTIONS OF THE EXTENSION OR RETRACTION. NO DEFECTS NOTED. PERFORMED ANOTHER GEAR SWING TO ENSURE FIT ENSURE PROPER FIT. NO DEFECTS NOTED.
